# SDR FDEA201012204723

- Difficulty date: December 20, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 63,477 hours, 12,205 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN XORS 683.4 AND XORS 713.6.  FOUND 04 EACH FASTENER HOLES WITH CRACKED INDICATION DURING HFEC OPEN HOLE INSP.  REPAIR CARRIED OUT IAW DWG SG11570004, REV A.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
